×

Integral group ring of the first Mathieu simple group. (English) Zbl 1120.16025

Campbell, C.M. (ed.) et al., Groups St. Andrews 2005. Vol. I. Selected papers of the conference, St. Andrews, UK, July 30–August 6, 2005. Cambridge: Cambridge University Press (ISBN 978-0-521-69469-8/pbk). London Mathematical Society Lecture Note Series 339, 237-245 (2007).
Summary: We investigate the classical Zassenhaus conjecture for the normalized unit group of the integral group ring of the simple Mathieu group \(M_{11}\). As a consequence, for this group we confirm the conjecture by Kimmerle about prime graphs.
For the entire collection see [Zbl 1105.20301].

MSC:

16U60 Units, groups of units (associative rings and algebras)
16S34 Group rings
20C05 Group rings of finite groups and their modules (group-theoretic aspects)
20D08 Simple groups: sporadic groups
PDF BibTeX XML Cite
Full Text: arXiv